# SDR BJ3RE000006

- Difficulty date: July 20, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N600CR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622060
- Aircraft time: 1,288 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,288 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Baffle
- Part number: LW13383
- Condition: Broken
- Location: Riveted Joint
- Part time: 1,288 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD FOUND IN OIL SUCTION SCREEN ON OIL CHANGE.  HEAD IS OF THE TYPE USED TO INSTALL THE VERTICAL BAFFLE ON THE OIL SUMP BAFFLE.  REFERENCE LYC. SB489A.  SUBMITTER STATED AFTER RECEIVING 4 NEW DEFECTIVE OIL SUMP BAFFLES FROM LYCOMING OF THIS PART NUMBER, THERE IS CONCERN ABOUT THE MANUFACTURING PROCESS.  SEE SDR QC10263/BJ3RE000003,000004, AND 000005.
